# SDR VQI2011F00015

- Difficulty date: August 8, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N527VA
- Make and model: Airbus A319-112
- Aircraft serial: 3417
- Aircraft time: 12,851 hours, 4,500 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Insulation
- Part number: D5211088123100
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARRIVED AT DESTINATION, WHEN OPENING THE L1 MAIN ENTRY DOOR, IT WAS NOTED THE LOCK STAY (GUST LOCK) WOULD NOT ENGAGE WITH THE DOOR COMPLETELY OPEN.  MX CALLED AND WAS PROVIDED WITH THE TSM AND AMM REFERENCES TO START TROUBLESHOOTING.  UPON GAINING ACCESS TOT HE LOCK STAY, NOTED DEBRIS DESCRIBED AS AN INSULATION POUCH THAT WAS IN THE MECHANISM THIS WAS REPOSITIONED AND THEN DOOR OPERATED NORMALLY.  THE ACFT WAS PLACED BACK IN SERVICE AND DEPARTED AS FLIGHT 283 AFTER A 52 MINUTE DELAY.  MX ISSUED AN RMA FOR FURTHER DETAILED INVESTIGATION.  MX ADJUSTED DOOR STOP, REF AMM 52-11-00-05.  ACCORDING TO THE OPERATORS RECORDS.  ALL AD, SB, STC AND PMA ARE IN FULL COMPLIANCE WITH THE TYPED DESIGN CERTIFICATE AND ASSOCIATED REQUIREMENTS.
